# SDR FDEA202303020377

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 91,929 hours, 19,474 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: AFA779511
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 91,929 hours, 19,474 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFA7795-11 HAS DAMAGED LOBES AT STA. 1661 AND C/L. INSTALLED SEAT TRACK SPLICE REPAIR AT SEAT TRACK AFA7795-11 STA. 1661 AND C/L. REF. MD-11 SRM 53-00-52-  2R-0 FIGURE 201  REPAIR 1 AND FDX DRAWING SR 10-53-002 REV A.. THIS IS A MAJOR REPAIR.
